# SDR 96FDEA00385

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE CORROSION ON FLOOR BEAM STA 360 TOP CHORD, AFT  FLANGE, BOTTOM SIDE LBL 8.  INSTALLED REPAIR PER SRM 53-10-2 FIG 3.
